# SDR DL76L081277

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 54,410 hours, 7,995 cycles
- Engine: Pwa PW4060
- Engine time: 50,763 hours, 12,357 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE START VALVE WOULD NOT OPEN.  MANUALLY CYCLED LEFT ENGINE START VALVE, OPS CHECK GOOD.  STARTED LEFT ENGINE PER MM, OPS CHECK GOOD.
